# SDR SWIA2021072259730

- Difficulty date: April 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670392656
- Condition: Corroded
- Location: Bs 969 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME UNDER AFT WING TO FUSELAGE FAIRING AT FS969.00 BETWEEN APROX. STR.25L AND STR.25R CORRODED IN MULTIPLE SPOTS (FLAGGED).     (C-CHECK RO 7/20/2021)    AFT-WING-TO-FUSELAGE SUPPORT STRUCTURE FRAME FLAGGED IS AT FS939. NO FAIRING SUPPORT STRUCTURE EXISTS AT FS969 REF CRJ700 SRM 53-82-55-001-002-A01. REMOVED CORROSION ON AFT-WING-TO-FUSELAGE SUPPORT STRUCTURE FRAME FS939 REF CRJ700 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL THICKNESS IS .050" REF CRJ700 SRM 53-82-55-001-002-A01. MINIMUM REMAINING THICKNESS .032". DEPTH REMOVED .018".  MINIMUM ALLOWED .045" REF CRJ700 SRM 53-82-55-101-002-A01. MATERIAL IS OUT OF LIMITS. ORDERED AND RECEIVED 1EA. BRACKET SUB ASSEMBLY PART# SH670-39265-6 AND 1EA. BRACKET SUB ASSEMBLY PART# SH670-39265-5 AND 1EA. SPLICE ANGLE PART# SH670-39189-1. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED 2EA. REPLACEMENT BRACKET SUB-ASSEMBLIES AND SPLICE ANGLE FS 939 STRG. 25L TO 25R WITH REPLACEMENT FASTENERS REF CRJ700 SRM 51-42-06-001-001-A01. SEE CONTINUATION CARD FOR DETAILS.
